Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Higher derivatives and the inverse derivative of a tensor-valued function of a tensor


Author: Andrew N. Norris
Journal: Quart. Appl. Math. 66 (2008), 725-741
MSC (2000): Primary 15-XX, 15A24
DOI: https://doi.org/10.1090/S0033-569X-08-01108-2
Published electronically: September 11, 2008
MathSciNet review: 2465142
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The $ n^{th}$ derivative of a tensor-valued function of a tensor is defined by a finite number of coefficients each with closed form expression.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 15-XX, 15A24

Retrieve articles in all journals with MSC (2000): 15-XX, 15A24


Additional Information

Andrew N. Norris
Affiliation: Mechanical and Aerospace Engineering, Rutgers University, Piscataway, New Jersey 08854-8058
Email: norris@rutgers.edu

DOI: https://doi.org/10.1090/S0033-569X-08-01108-2
Received by editor(s): June 28, 2007
Published electronically: September 11, 2008
Article copyright: © Copyright 2008 Brown University
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society